KODAI MATHEMATICAL SEMINAR REPORTS
Online ISSN : 1881-5480
Print ISSN : 0023-2599
ISSN-L : 0023-2599
Second order linear ordinary differential equations with turning points and singularities I
Minoru Nakano
Author information
JOURNAL FREE ACCESS

1977 Volume 29 Issue 1-2 Pages 88-102

Details
Article 1st page
Content from these authors

This article cannot obtain the latest cited-by information.

© Department of Mathematics, Tokyo Institute of Technology
Previous article Next article
feedback
Top